| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
06/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was exchanged from the patient's left eye due to dysphotopsia.This was replaced with a non-johnson and johnson iol.There was no incision enlargement, no vitrectomy, no sutures done.No patient post-op injury.No other information was provided.
Additional Manufacturer Narrative
Section a4, a5: unknown/ not provided.Asku.Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: in review, it was noted that the event date (jun 22, 2023) which was entered in section ¿b3¿ of the initial mdr report was incorrect.Per additional information received, patient had surgery with synergy iols ((b)(6) 2022 - per implant card) and has had dysphotopsia without change since then per follow up visit on (b)(6), 2023.This report is being submitted to correct that information as indicated below: section b3: date of event: exact date not provided.Best estimate is since nov 2022, which the patient had the surgery, has had dysphotopsia without change since then as per follow up visit on (b)(6), 2023.Additional information: section d9.Device available for evaluation? yes.Returned to manufacturer on: sep.13, 2023.Section h3.Device evaluated manufacturer? yes.Device evaluation: product evaluation was performed under magnification.The complaint lens was received cut into three pieces.The lens was cleaned and presented with no issues that would have contributed to the complaint event.The complaint issues were not confirmed.The other observed issue during the product evaluation could not be confirmed to be related to a manufacturing or design issue.As per complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.